RISC-Linz RISC-Linz Research Institute for Symbolic Computation  
about
|
people
|
publications
|
research
|
education
|
industry
|
conferences
|
media
|
projects
internal
  
search:
  
  • @article{RISC2379,
    author = {J.M. Borwein and P. Lisonek and J.A. Macdonald},
    title = {{Arithmetic-geometric means revisited}},
    language = {english},
    abstract = {We use Maple's gfun library to study the limit formulae for a two-term recurrence (iteration) $AG_N$, which in the case $N=2$ specializes to the well-known Arithmetic-Geometric Mean iteration of Gauss. Our main aim is to independently rediscover and prove the limit formulae for two classical cases ($N=2,3$) in a completely automated manner and to open the way for studying the remaining cases ($N>3$).},
    journal = {The Maple Technical Newsletter},
    volume = {4},
    pages = {20--27},
    isbn_issn = {ISSN 1061-5733},
    year = {1997},
    refereed = {yes},
    length = {8}
    }